RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, Number 2-3, Pages 37–46 (Mi basm344)  

Selected old open problems in general topology

A. V. Arhangel'skii

Moscow, Russian Federation

Abstract: We present a selection of old problems from different domains of General Topology. Formally, the number of problems is 20, but some of them are just versions of the same question, so the actual number of the problems is 15 or less. All of them are from 30 to 50 years old, and are known to have attracted attention of many topologists. A brief survey of these problems, including some basic references to articles and comments on their present status, are given.

Keywords and phrases: Lindelöf space, $G_\delta $-point, weakly first-countable, paracompact $p$-space, symmetrizable, homogeneous, topological group, extremally disconnected, pointwise convergence.

Full text: PDF file (132 kB)
References: PDF file   HTML file
MSC: 54A25, 54B05
Received: 26.01.2013
Language:

Citation: A. V. Arhangel'skii, “Selected old open problems in general topology”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 37–46

Citation in format AMSBIB
\Bibitem{Ark13}
\by A.~V.~Arhangel'skii
\paper Selected old open problems in general topology
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2013
\issue 2-3
\pages 37--46
\mathnet{http://mi.mathnet.ru/basm344}


Linking options:
  • http://mi.mathnet.ru/eng/basm344
  • http://mi.mathnet.ru/eng/basm/y2013/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:370
    Full text:161
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021